RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3282,
    author = {S. Beuchler and V. Pillwein},
    title = {{Sparse shape functions for tetrahedral $p$-FEM using integrated Jacobi polynomials}},
    language = {english},
    journal = {Computing},
    volume = {80},
    number = {4},
    pages = {345--375},
    isbn_issn = {?},
    year = {2007},
    refereed = {yes},
    length = {31}
    }